MAUDE Adverse Event Report: SYNTHES RARON 3.5MM LCP RECONSTRUCTION PLATE5 HOLES/70MM; APPLIANCE,FIXATION,NAIL

SYNTHES RARON 3.5MM LCP RECONSTRUCTION PLATE5 HOLES/70MM; APPLIANCE,FIXATION,NAIL
Catalog Number 245.051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date infection began is not known.Date of implant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Manufacturing site: (b)(4).Manufacturing date: 03.Mar.2015.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient who initially underwent surgery for a left, tibial plateau fracture on an unknown date, was brought back to the operating room on (b)(6) 2017 for the removal of two (2) plates, twelve (12) screws and two (2) k-wires due to an infection.It is unknown when the infection was identified or if the patient had any complaints of pain or discomfort.During the procedure, the patient underwent irrigation and debridement (i and d) and the placement of a drain.It was reported that all hardware was easily removed and intact.It is unknown if the fracture was healed or if there are plans for additional surgery/treatment.The surgery was completed successfully, without delay, and the patient reported as stable.This report is for one (1) 3.5 mm lcp reconstruction plate.This is report 2 of 15 for (b)(4).

Brand Name
3.5MM LCP RECONSTRUCTION PLATE5 HOLES/70MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
SYNTHES RARON
kanalstrasse west 30
raron CH394 2
SZ  CH3942
MDR Report Key6623768
Report Number3006126083-2017-10023
Device Sequence Number614370
Product Code KTT
UDI-Device Identifier10886982169570
UDI-Public(01)10886982169570(10)9391144
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number245.051
Device Lot Number9391144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date06/08/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight77